Annali di Matematica Pura ed Applicata (1923 -)

, Volume 193, Issue 6, pp 1861–1875

Oscillation of second-order Emden–Fowler neutral delay differential equations

  • Ravi P. Agarwal
  • Martin Bohner
  • Tongxing Li
  • Chenghui Zhang
Article

DOI: 10.1007/s10231-013-0361-7

Cite this article as:
Agarwal, R.P., Bohner, M., Li, T. et al. Annali di Matematica (2014) 193: 1861. doi:10.1007/s10231-013-0361-7

Abstract

We establish some new criteria for the oscillation of second-order Emden–Fowler neutral delay differential equations. We study the case of superlinear and the case of sublinear equations subject to various conditions. The results obtained show that the presence of a neutral term in a differential equation can cause or destroy oscillatory properties. Several examples are provided to illustrate the relevance of new theorems.

Keywords

Oscillation Neutral differential equation Emden–Fowler equation Second-order 

Mathematics Subject Classification (2010)

34C10 34K11 

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  • Ravi P. Agarwal
    • 1
  • Martin Bohner
    • 2
  • Tongxing Li
    • 3
  • Chenghui Zhang
    • 3
  1. 1.Department of MathematicsTexas A&M University–KingsvilleKingsvilleUSA
  2. 2.Department of Mathematics and StatisticsMissouri S&TRollaUSA
  3. 3.School of Control Science and EngineeringShandong UniversityJinanPeople’s Republic of China

Personalised recommendations